# SDR DALA1020553263

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 36,036 hours, 16,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 5abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY CREW OFF FLIGHT 1568 SEAT 5ABC EMERGENCY PATH LIGHT MISSING, REPLACED LIGHT AND TESTED OK.
